# SDR FDEA202307271312

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA77953
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1678 X = -8.5 FOUND CROWN   DAMAGED. MAIN DECK CARGO COMPARTMENT SEAT TRACK DAMAGED CROWN AREA STATION 1678 X = -8.5   EVALUATED AND FOUND EXCEEDED LIMITS IAW MD-11 SRM 53-00-52-1A ALLOWABLE DAMAGE 1   FIGURE 101 SHEET 1. DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 1651 TO STATION 1691 X = -8.5 IAW MD-11 SRM   53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
